# SDR 2014102000163

- Difficulty date: October 19, 2014
- Submitted: October 21, 2014
- Operation: General aviation
- Make and model: Boeing 777306ER
- Aircraft time: 2,201 hours, 299 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: ELM20011110
- Part serial: 17886
- Condition: Malfunctioned
- Location: P310
- Part time: 2,201 hours, 299 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(B-6718)  STATUS MESSAGE ELMS P310 CHANNEL AND PAX OXYGEN ON,  DURING CURISE AT FL 380. ALL PAX OXYGEN MASKS DROPPED.     CHECKED THE CMS, FOUND FAULT CODE 24001103 ELMS P310 CCU M24510 FAIL .   REPLACED THE CCU AND TEST PASSED.   REPLACED THE SIU AND CABIN PRESSURE SENSOR FOR PREVENTION.   RESTORED ALL PASSENGER OXYGEN MASKS AND GENERATORS.
